# SDR YENA20111204390

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 35,756 hours, 12,695 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 872 BGI-JFK, ON GROUND AT JFK, R1 DOOR WILL NOT OPEN.  THE TECHNICIAN REMOVED R1 DOOR SLIDE FOR TROUBLESHOOTING, INSTALL SAME REF 25-62-44, OK FOR SERVICE.  FOUND DOOR ROLLER DRY, LUBE R1 DOOR ROLLERS WHICH CLEARED THE DOOR JAM.  OPS CHECK SATISFACTORY.
